RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 38, Number 1  


The dimension of the variety of normal matrices
Kh. D. Ikramov
5
Commutation criterion for Toeplitz matrices
V. I. Gel'fgat
11
B-spline in the finite element method
N. L. Patsko, Yu. N. Subbotin
15
Approximation of some classes of functions by local splines
I. V. Boykov
25
Cubature formulas on a sphere that are invariant with respect to octahedron rotation groups
A. S. Popov
34
Properties of the solutions to the problem of dynamic routing in Networks
N. S. Vasil'ev
42
Accelerating the convergence rate of a combined relaxational method
I. V. Konnov
53
The argument principle in a spectral problem for systems of ordinary differential equations with singularities
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
61
Numerical solution of the Cauchy problem for a system of differential-algebraic equations with the use of implicit Runge–Kutta methods with a nontrivial predictor
G. Yu. Kulikov
68
Construction of high-order accurate difference schemes for hyperbolic equations
V. G. Krupa
85
Solution of the Dirichlet difference problem for the multidimensional Helmholtz equation by the Monte Carlo method
G. A. Mikhailov, A. F. Cheshkova
99
Numerical probabilistic methods for solving a three-dimensional hyperbolic diffusion equation
A. F. Kryuchkov, V. A. Sirenek
107
The method of boundary integral equations for a model of electric current in superconductors
M. M. Khapaev (Jr.)
115
Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation
V. I. Zhuk, S. P. Popov
122
Determination of the propagation constants of dielectric-waveguide eigenmodes by methods of potential theory
E. M. Karchevskii
136
On the unique solvability of an initial-boundary value problem in dynamics of exponentially stratified fluid
A. V. Glushko
141
An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics
A. I. Ibragimov, A. A. Nekrasov
150
The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates
S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov
157
Local methods for solving one class of integer linear programming problems
N. N. Katerinochkina
169
Spectral-difference technique for the numerical integration of the three-dimensional Maxwell equations in cylindrical coordinates
M. V. Skachkov, S. G. Chubukova
174
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020